# SDR 2007UALA03213

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 55,810 hours, 31,050 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING, AFT FRAME IS CRACKED AT LOWER STOP FITTING.  REPAIRED FWD CARGO DOOR AFT FRAME PER MM 53-30-75 PG 801-815.
